MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM REAMER T-HANDLE; HIP INSTRUMENT/TRIAL

DEPUY IRELAND 9616671 RECLAIM REAMER T-HANDLE; HIP INSTRUMENT/TRIAL
Catalog Number 297500510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the handle will not hold in a ratchet position to enable turning of reamer.August 25, 2017 - evaluation of the returned instrument found the attachment components broke off the handle.Tiny screw and spring components were found that broke from the attachment component.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM REAMER T-HANDLE
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key6984675
Report Number1818910-2017-27703
Device Sequence Number16265479
Product Code HTO
UDI-Device Identifier10603295155935
UDI-Public10603295155935
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500510
Device Lot NumberA1210A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1